# SDR SWAA2013022112966

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 44,680 hours, 26,116 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Part serial: 000718
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT SKIN IS CRACKED AT THREE ACTUATOR ATTACH FITTING FASTENERS.  REPLACED NR 2 SLAT PER M/M 27-81-21-400-801 AND MT.
